After Stoping Mala N Irregular Periods

1 Reply Updated



Conversation Starter

deepu Says:
via mobile

I am using mala n pills since 2 years i stop pils after 2 months periods came after 50 days finish stil period not coming



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Deepu! How are you?

That can be a normal side effect, when you stop oral contraceptives. You may also experience nausea, headache, dizziness, irritability and PMS-like symptoms.

However, if you don't experience a period within another month, you should likely consult your doctor.

Is there anything else I can help with?


REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Irregular periods after years of loestrin/minastrin
I started taking loestrin 24 fe about five years ago and then made the switch to minastrin 24 fe when the company discon... 1 reply
Irregular periods after marriage
AM 25 YEAES OLD. I got maaried in april 2016 .after marriage only i for irregular periods.I got periods on july 20 still...
Irregular periods after HSG test
Hi I'm 26 years married women. I used to have my periods regular, 28 days cycle after undergoing hysterosalpingogram...
irregular periods tablet after 2 months
i had my period before two months still am not getting period.... am 24 yr old unmarried...what should do........... ...... 6 replies
after stop Krimson35 ,periods become irregular,what i do?
hai, i am 23 yr old female,i have a problem of hair growth,after consulting Dr he prescribed me the tablet krimson 35.Be... 1 reply
Periods Irregular Unmarried
i had my period before two months still am not getting period.... am 24 yr old unmarried...what should do........... ## ... 13 replies
periods irregular
Hi , I am taking this tab since 7 days bt tilli now i am not getting my periods .please let me know that after taking th... 7 replies
periods irregular for last 6 months Minastrin Fe
I am 39, I've been on LoEtrin Fe and later Minastrin Fe for several years. I've always has some sort of period, ... 1 reply
Irregular Periods Tablet
I have experienced this twice since last year when I encountered 3 months of irregular menstruation. The doctor says tha... 33 replies
Irregular Periods
Hi. I am 18yrs old. I have skipped my periods for the last 2 months. I do not have any kind of problems relating to mens... 8 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 May 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA